# SDR UIEA2019070104649

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,247 hours, 20,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENT DEVICE POSITION "A" MISSING. ( INSTALLED DESCENT DEVICE POSITION "A" IAW AMM 25-61-03. NO DEFECTS NOTED AT THIS TIME. )
